American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 93 of 93 found      Go to page: 1 2 3 4

[91] Henry S. White. Plane cubics and irrational covariant cubics . Trans. Amer. Math. Soc. 1 (1900) 170-181. MR 1500530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Henry S. White. Errata: ``Plane cubics and irrational covariant cubics'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 2, 170--181; 1500530] . Trans. Amer. Math. Soc. 1 (1900) 508. MR 1500429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Paul Gordan. Die Hessische und die Cayley'sche Curve . Trans. Amer. Math. Soc. 1 (1900) 402-413. MR 1500547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 93 of 93 found      Go to page: 1 2 3 4